# SDR BB07072

- Difficulty date: September 1, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N929UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27144
- Aircraft time: 48,188 hours, 19,734 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 2012
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND EMERGENCY LIGHTS AT R3 AND R4 DOORS INOPERATIVE.  REPLACED POWER SUPPLY.  NO FURTHER FAULTS.
